“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15545
School of Mathematics
  Title:   Multigraded shifts of matroidal ideals
  Author(s):  Shamila Bayati
  Status:   Published
  Journal: Archiv der Mathematik
  Vol.:  111
  Year:  2018
  Pages:   239-246
  Supported by:  IPM
In this paper, we show that if I is a matroidal ideal, then the ideal generated by the i-th multigraded shifts is also a matroidal ideal for every i=0,…,\projdim(I).

Download TeX format
back to top
scroll left or right